Some Generalizations of Ulam-Hyers Stability Functional Equations to Riesz Algebras
Faruk Polat
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
Badora (2002) proved the following stability result. Let 𠜀 and ð ›¿ be nonnegative real numbers, then for every mapping ð ‘“ of a ring â„› onto a Banach algebra ℬ satisfying | | ð ‘“ ( ð ‘¥ + 𠑦 ) − ð ‘“ ( ð ‘¥ ) − ð ‘“ ( 𠑦 ) | | ≤ 𠜀 and | | ð ‘“ ( ð ‘¥ â‹… 𠑦 ) − ð ‘“ ( ð ‘¥ ) ð ‘“ ( 𠑦 ) | | ≤ ð ›¿ for all ð ‘¥ , 𠑦 ∈ â„› , there exists a unique ring homomorphism â„Ž ∶ â„› → ℬ such that | | ð ‘“ ( ð ‘¥ ) − â„Ž ( ð ‘¥ ) | | ≤ 𠜀 , ð ‘¥ ∈ â„› . Moreover, ð ‘ â‹… ( ð ‘“ ( ð ‘¥ ) − â„Ž ( ð ‘¥ ) ) = 0 , ( ð ‘“ ( ð ‘¥ ) − â„Ž ( ð ‘¥ ) ) â‹… ð ‘ = 0 , for all ð ‘¥ ∈ â„› and all ð ‘ from the algebra generated by â„Ž ( â„› ) . In this paper, we generalize Badora's stability result above on ring homomorphisms for Riesz algebras with extended norms.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/653508.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/653508.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:653508
DOI: 10.1155/2012/653508
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().